Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have slight fever and headache. Taken calpol. Should I take any alternate medication?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hey. I have a slight fever and a bad headache. I have taken calpol( paracetomol) tablet. Fever has reduced but I am still not feeling well. My head feels heavy when walking around. Should I be taking any other medications?
Posted Tue, 19 Feb 2013 in General Health
Answered by Dr. E Venkata Ramana 17 minutes later

Thank you for your query.

For fever and headache you can take paracetamol tablet every 8th hourly in prescribed dosage. Take proper rest and adequate amounts of oral fluids and soft diet to maintain proper hydration and nutrition.

At present paracetamol tablet is sufficient and if you develop any new symptoms or fever and headache is persisting, then other symptomatic medication and antibiotic may be required.

Hope I answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor